Michigan Mathematical Journal
- Michigan Math. J.
- Volume 68, Issue 2 (2019), 377-384.
A Uniform Bound on the Brauer Groups of Certain log K3 Surfaces
Let be the complement of a smooth anticanonical divisor in a del Pezzo surface of degree at most 7 over a number field . We show that there is an effective uniform bound for the size of the Brauer group of in terms of the degree of .
Michigan Math. J., Volume 68, Issue 2 (2019), 377-384.
Received: 31 May 2017
Revised: 6 November 2017
First available in Project Euclid: 18 February 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 14F22: Brauer groups of schemes [See also 12G05, 16K50]
Secondary: 14J20: Arithmetic ground fields [See also 11Dxx, 11G25, 11G35, 14Gxx] 14J26: Rational and ruled surfaces 14J28: $K3$ surfaces and Enriques surfaces
Bright, Martin; Lyczak, Julian. A Uniform Bound on the Brauer Groups of Certain log K3 Surfaces. Michigan Math. J. 68 (2019), no. 2, 377--384. doi:10.1307/mmj/1550480562. https://projecteuclid.org/euclid.mmj/1550480562